# SDR DL76L101306

- Difficulty date: May 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 85,318 hours, 12,683 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 36 FG MOUNTED ESCAPE PATH LIGHTING IS INOPERATIVE.  MX FOUND MALE END OF INSEAT HARNESS BROKEN AND MISSING AND REPLACED HARNESS AND 2 MALE PINS. SYS      OPS IS NORMAL.
